On convergence theorem for the fuzzy sequential Henstock integrals

Document Type : Research Paper


Department of Mathematics, University of Lagos, Akoka, Lagos, Nigeria



In this paper, we study the idea of fuzzy sequential Henstock integrals for interval-valued functions and also prove some convergence theorems like the fuzzy sequential uniform convergence theorem, convergence theorem for fuzzy sequential uniform Henstock integrable functions and fuzzy sequential monotone convergence theorem for the fuzzy sequential Henstock integrals.


[1] R.G. Bartle, A convergence theorem for generalized Riemann integrals, Real Anal. Exch. 20 (1994-95), no. 2, 119–124.
[2] R. Bongiorno, I. Di Piazza, and K. Musial, A decomposition theorem for the fuzzy Henstock integrals, Fuzzy Sets Syst. 200 (2012), 36–47.
[3] R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets Syst. 18 (1986), 31–43.
[4] Z. Gong and Y, Shao The controlled convergence theorems for the strong Henstock integrals of fuzzy-number-valued functions, Fuzzy Sets Syst. 160 (2009), 1528–1546.
[5] R. Gordon, The Integral of Lebesgues, Denjoy, Perron and Henstock, Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 1994.
[6] Z. Guang-Quan, Fuzzy continuous functions and its properties, Fuzzy Sets Syst. 43 (1991), 159–171.
[7] M.E. Hamid, A.H. Elmuiz, and M.E. Sheima, On AP-Henstock integral interval of valued functions and fuzzyvalued functions, Appl. Math. 7 (2016), no. 18, 2285–2295.
[8] R. Henstock, The General Theory of Integration, Oxford University Press, Oxford, UK, 1991.
[9] V.O. Iluebe and A.A. Mogbademu, Dominated and bounded convergence results of sequential Henstock Stieltjes integral in real valued space, J. Nepal Math. Soc. 3 (2020), no. 1, 17–20.
[10] V.O. Iluebe and A.A. Mogbademu, Equivalence of Henstock and certain sequential Henstock integral, Bangmond Int. J. Math. Comput. Sci. 1 (2020). no. 1-2, 9–16.
[11] V.O. Iluebe and A.A. Mogbademu, Equivalence of P-Henstock type, Ann. Math. Comput. Sci. 2 (2021), 15–22.
[12] K.A. Musial, A decomposition theorem for Banach space valued fuzzy Henstock integral, Fuzzy Sets Syst. 250 (2015), 21–28.
[13] L.A. Paxton, Sequential approach to the Henstock integral, arXiv preprint arXiv:1609.05454, 2016 - arxiv.org.
[14] C. Swartz, Introduction to Gauge Integrals, World Scientific, Singapore, 2001.
[15] A. Van der Schaft, A.E. Sterk, and R. Van Dijk, The Henstock-Kurzweil integral, Bachelor Thesis in Mathematics, Rijkuniversiteit Groningen, 2014.
[16] C.X. Wu, and Z.T. Gong, On Henstock integrals of interval-valued functions and fuzzy-valued functions, Fuzzy Set Syst. 115, (2016), 377-391.
[17] C.X. Wu and Z.T. Ming, On embedded problem of fuzzy number space: Part I, Fuzzy Set Syst. 44 (1991), 33–38.
[18] B.M.A. Uzzal, On convergence theorem for fuzzy Henstock integrals, Iran. J. Fuzzy Syst. 14 (2017), 87–102.
[19] X.Y. You and D. Zhao, On convergence theorems for the McShane integrals of interval-valued functions on time scale, J. Chungcheong Math. Soc. 25 (2012), 109–115.

Articles in Press, Corrected Proof
Available Online from 11 January 2024
  • Receive Date: 12 October 2022
  • Accept Date: 27 October 2023